# SDR HALA2019022600069

- Difficulty date: February 25, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,189 hours, 950 cycles
- Engine: Iae PW1122GJM
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 OIL CHIP DETECTED ECAM. // PERFORMED #2 ENG OIL CHIP DETECTOR INSPECTION PER TSM 79-35-00-810-808A. NO CHIP NOTED, RUN AND LEAKED CHK GOOD, MESSAGE ERASED OK TO CONTINUE.
